Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    80
  • comments
    72
  • views
    58719

Day 13 Of Accutane!

ls206816

565 views

I'm having headaches again today. Also I feel like my lungs are really tight and its hard to breathe which I believe is from dehydration also my throat is dry.

I got a big cyst right next to my earlobe. But my skin seems to be improving.



4 Comments


Recommended Comments

I'm also getting headaches and feeling really thirsty on accutane, its reassuring to know others are having the same side effects! Do you know what causes the dehydration? I feel so dehydrated when i wake up every morning

Share this comment


Link to comment

I'm pretty sure it's because your body produces very little oil on Accutane, so all the water you drink makes up for it. And if you don't drink enough your skin gets drier, your. Eyes can get drier, you get headaches, also some people don't sweat as much.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×